# SDR KCSA2023121253

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 79,256 hours, 13,986 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT DECK OVERHEAD.  RESECURED AND PERFORMED OPERATIONAL CHECK OF LATCH I/A/W B747-400 AMM 52-21-00 ALL CHECKS GOOD.
